# SDR UALA2013042402847

- Difficulty date: April 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 91,235 hours, 14,398 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 39b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 39B EMERGENCY LIGHT INOPERATIVE. EMERGENCY LIGHT ASSY REPLACED, OPS CHECKED NORMAL IAW MM.
